# SDR 20000626SH019

- Difficulty date: May 29, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N208YA
- Make and model: Yaklev YAK52
- Aircraft serial: 8910009
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: Y139APU7
- Part serial: 307646
- Condition: Inoperative
- Location: Pneumatic Brake
- Part time: 435 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE SYSTEM  FAILED WHILE TAXIING FROM HANGAR TO RAMP.  FOUND ''REDUCING VALVE'' DEFECTIVE.  (REF:  BLK NR 5).  (X)
